MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 795087
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
The customer reported that intermittently, when transferring the study from their cx50 to a pen drive (usb), when the study is uploaded and printed from a computer, the report shows two patient names.When they restart the machine it issue is resolved.Also, when the report is printed directly from the cx50, the header and patient name are correct.There was no patient or user harm associated with this event.
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue.Their assessment concluded this has been resolved in a subsequent software release.The field service engineer has been advised and recommended to update the system software.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key16246911
Report Number3019216-2023-00010
Device Sequence Number17755637
Product Code IYN
UDI-Device Identifier00884838097964
UDI-Public00884838097964
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number795087
Device Catalogue Number795087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer05/28/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown